MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTABLATOR ROTATIONAL ATHERECTOMY SYSTEM CONSOLE KIT; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTABLATOR ROTATIONAL ATHERECTOMY SYSTEM CONSOLE KIT; CATHETER, CORONARY, ATHERECTOMY
Model Number 3240
Medical Device Problem Codes Unstable (1667); Output Problem (3005)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.A rotablator rotational atherectomy system console kit was selected for use in a rotational atherectomy procedure.During the procedure, the rotalink plus was connected and the rotation speed was adjusted.However, there was no response from the equipment to the speed adjustment of the control knob leading to high revolutions without control.The procedure was unsuccessful and was cancelled.No patient complications complications were reported.
 
Event or Problem Description
It was reported that the procedure was cancelled.A rotablator rotational atherectomy system console kit was selected for use in a rotational atherectomy procedure.During the procedure, the rotalink plus was connected and the rotation speed was adjusted.However, there was no response from the equipment to the speed adjustment of the control knob leading to high revolutions without control.The procedure was unsuccessful and was cancelled.No patient complications were reported.It was further reported that the operating speed is set according to the size of the burr; a set speed does not come by default.The maximum speed reached is 260 rate per minute (rpm).The operating speed could not be established as the equipment did not respond to the rpm setting.To complete the procedure, high pressure balloons were used to modify the plate and implant the stent.The patient is stable and on medical discharge.

Brand Name
ROTABLATOR ROTATIONAL ATHERECTOMY SYSTEM CONSOLE KIT
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10489280
Report Number2134265-2020-12234
Device Sequence Number2553208
Product Code MCX
UDI-Device Identifier08714729353300
UDI-Public08714729353300
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K121774
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3240
Device Catalogue Number3240
Device Lot NumberRC109006
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/22/2020
Supplement Date Received by Manufacturer09/03/2020
Initial Report FDA Received Date09/03/2020
Supplement Report FDA Received Date09/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient Weight78